Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some restricted partition functions: Congruences modulo $ 2$


Author: D. B. Lahiri
Journal: Trans. Amer. Math. Soc. 147 (1970), 271-278
MSC: Primary 10.48
DOI: https://doi.org/10.1090/S0002-9947-1970-0260694-6
MathSciNet review: 0260694
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Dickson, History of the theory of numbers. Vol. I, Chelsea, New York, 1952.
  • [2] B. Gordon, A combinatorial generalization of the Rogers-Ramanujan identities, Amer. J. Math. 83 (1961), 393-399. MR 23 #A809. MR 0123484 (23:A809)
  • [3] G. H. Hardy, Ramanujan, Cambridge Univ. Press, Cambridge and Macmillan, New York, 1940. MR 3, 71.
  • [4] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Clarendon Press, Oxford, 1960.
  • [5] D. B. Lahiri, On a type of series involving the partition function with applications to certain congruence relations, Bull. Calcutta Math. Soc. 38 (1946), 125-132. MR 8, 445. MR 0019664 (8:445d)
  • [6] -, On Ramanujan's function $ \tau (n)$ and the divisor function $ {\sigma _k}(n)$. I, Bull. Calcutta Math. Soc. 38 (1946), 193-206. MR 8, 567. MR 0020591 (8:567b)
  • [7] -, Some restricted partition functions: Congruences modulo 7, Trans. Amer. Math. Soc. 140 (1969), 475-484. MR 0242784 (39:4111)
  • [8] S. Ramanujan, Collected papers, Cambridge Univ. Press, New York, 1927 and Chelsea, New York, 1962.
  • [9] G. N. Watson, Über Ramanujansche Kongruenziegenschaften der Zerfälungsanzahlen, Math. Z. 39 (1935), 712-731. MR 1545532

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.48

Retrieve articles in all journals with MSC: 10.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0260694-6
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society